# SDR UALA2009020400378

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,037 hours, 9,546 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 784455
- Condition: Pulled
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ON SEAT 35H TORN OFF.  REPLACED SEAT LIGHT, NO HELP.  FOUND WIRE PULLED OUT AT CONNECTOR OF SEAT HARNESS.  REPLACED CABLE. CHECKS GOOD.
